On fuzzy interior Gamma-hyperideals of Gamma-semihypergroups


ERSOY B. A. , Saricaoglu Y., Yenigun M., Davvaz B.

UTILITAS MATHEMATICA, vol.88, pp.157-170, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 88
  • Publication Date: 2012
  • Title of Journal : UTILITAS MATHEMATICA
  • Page Numbers: pp.157-170

Abstract

Algebraic hyperstructures represent a natural extension of classical algebraic structures. One of the classes of algebraic hyperstructures is the class of Gamma-semihypergroups. In this paper, we investigate the notion of fuzzy interior Gamma-hyperideal of a Gamma-semihypergroup and investigate some of their properties.